# SDR VNAA0611030

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 4,601 hours, 4,563 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE COMING FROM THE NOSE AREA ON CLIMBOUT.  CREW RETURNED TO MSY WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND EXTERNAL POWER DOOR OPEN.  MAINTENANCE CLOSED DOOR AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
